# SDR SWAA086085

- Difficulty date: November 10, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- Aircraft time: 64,849 hours, 57,901 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND RT FWD CARGO KEEL BEAM CORRODED AT BS 524.  REPAIRED KEEL BEAM PER SRM.
